Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/94509
標題: Article Navigation ORTHOGONALLY ADDITIVE AND MULTIPLICATIVE POLYNOMIALS AND HOLOMORPHIC MAPS BETWEEN FOURIER ALGEBRAS
作者: Ya-Shu Wang
Ngai-Ching Wong
王雅書
Project: The Quarterly Journal of Mathematics, Volume 67, Issue 1, 1 March 2016, Pages 125–136
摘要: 
We study the structure of a holomorphic map
H:BA(G1)(0;r)→A(G2) from an open ball of a Fourier algebra into another Fourier algebra. Among other results, we show that there exist a piecewise affine homeomorphism σ:G2→G1 and a sequence {ωn} in the Fourier–Stieltjes algebra
B(G2) such that H(f)(y)=∑n≥1ωn(y)f(σ(y))n∀f∈BA(G1)(0;r), when the locally compact groups G1,G2 are amenable and H is completely bounded, orthogonally additive and multiplicative, and conformal.
URI: http://hdl.handle.net/11455/94509
DOI: 10.1093/qmath/hav036
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
hav036.pdf139.36 kBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.